# SDR UALA2011031601280

- Difficulty date: March 16, 2011
- Submitted: April 4, 2011
- Operation: Air carrier
- Aircraft: N179UA
- Make and model: Boeing 747422
- Aircraft serial: 25158
- Aircraft time: 83,061 hours, 10,122 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 5L EMERGENCY BUSSLE LIGHT INOP.  RELAMP DOOR 5L LIGHT OPS CHECKED OK.
